dopamine drips and MAPRegister Today!
- by confuzzled Sep 23, '10When you have a patient and you are adjusting the dopamine drip based on MAP > 65 do you just guess how much to increase or decrease?
- 3,041 Views
- Sep 23, '10 by getoveritstart increasing by 1 mcg/kg/m. If the pressure doesn't respond then you could go up by 2.
some people are so affected by dopamine, i've seen patients who had a map>65 with 6.3mcg/kg/m and when you dropped them to 6.0 their maps fell into the 40-50 range.
very narrow therapeutic range for some patients.
- Sep 23, '10 by confuzzledThank you! That makes sense to go slow but no where could I find a guideline
- Sep 23, '10 by meandragonbrettDo you guys have Lexicomp access? They have good information in their drug guides. Typically the hospital will have a policy on "Adult Titration of Vasoactive Infusions" or something similar that will review all the vasoactive meds and how to titrate them according to hospital policy.
- Sep 23, '10 by confuzzledActually Im a senior nursing student and was inquiring for a clinical experience, but I will ask when I go the next time. Thank you
- Sep 25, '10 by confuzzledThis is off topic but what is the best way to utilize this website?
- Sep 25, '10 by canusnursethere is a section for nursing students, and then you can also browse subjects of interest, like critical care, etc. Hope this helps?
- Sep 25, '10 by confuzzledYes all of you have been very helpful